# SDR AALA202112101382

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N882NN
- Make and model: Boeing 737*
- Aircraft serial: 33221
- Aircraft time: 29,495 hours, 12,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ESCAPE PATH LIGHTING ON SEAT 25C IS LOOSE. RESECURED ESCAPE PATH LIGHTING 25C PER AMM 33-51-00.
